# SDR QXEA200601318

- Difficulty date: May 11, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT NACELLE FINGER NAIL UPPER RIGHT SIDE AT STATION XN 270 CRACKED AT FASTENERS.  REPAIRED IAW RD8-54-2184 AND EA 2-54-279.
